# SDR DLL12961219

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 2560 · Emergency Equipment
- Part: Viewing Window
- Condition: Missing
- Location: 3l Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR ESCAPE SLIDE CASE MISSING 2.5 INCH WINDOW FOR VIEWING SLIDE BOTTLE PRESSURE.  FWD TO MCO AND PLCD.
